# SDR 95ZZZX6490

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Intermittent
- Location: Triple Tach Nr
- Part time: 48 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO NR, ROTOR INDICATOR INSTALLED WITH INTERMITTENT NR WHEN PUT IN, THEN IT CLEARED UP.  RE-APPEARED AGAIN ONE WEEK LATER.  IT ONLY LASTED ONE WEEK AND 47.9 HRS.  N2 NEEDLE ERRATIC ON START-UP.
